Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have many dark spots due acne on face. How to get rid of it ?

hii doctor i m 18 years old (male) their are many dark spots due to acne at my face . i think for the IPL leaser treatment for acne but what can i do for dark spots??
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
take b complex.
Apply home made formula:
Rice powder 50gms+bengal gram powder 50gms+turmeric powder10 gms,mix them all.Make paste in equal quantity of curd water and rose water.Apply 1/2 hour before taking bath or wash after it is dried.
If the simple remedy is not working,contact dermatologist
Answered: Fri, 29 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
There are also lightening creams for the same and there are also lazer treatments available for the dark spots also. You can try with Kali brom 200 three times a day. An homoepathic remedy which might help. But for the best treatment you need to email me in detail about yourself and ur complaints at
Answered: Sat, 9 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor